# SDR ERAA082706

- Difficulty date: November 15, 2002
- Submitted: December 30, 2002
- Operation: Air carrier
- Make and model: Bolkms BO105C
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Transmission
- Part number: 4638001001
- Part serial: 1195
- Condition: Making Metal
- Location: Main Rotor
- Part time: 4,046 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSMISSION MAKING METAL.  OIL MANIFOLD, TEMP PLUG & SWASHPLATE DRIVE LINK BUSHING NOT INSTALLED ON TRANSMISSION.  PLANETARY AXLE BREAKING DOWN.  SCRAPPED 1 GEAR, 5 PLANETARY AXLES, 5 DOUBLE ROW CAGES. REMOVED TOP CASE, LT & RT INPUT PINIONS & PLANETARY, DISASSEMBLED LT & RT PINIONS & PLANETARY.  REPAIRED PLANETARY, REASSEMBLED PLANETARY & PINION ASSYS, REASSEMBLED & REINSTALLED IAW REM 103.
